Hokkaido Mathematical Journal

CAMILLI Fabio, LORETI Paola,

Comparison results for a class of weakly coupled systems of eikonal equations.

Hokkaido Mathematical Journal, 37 (2008) pp.349-362

Fulltext

PDF

Abstract

We present two comparison theorems for a class of weakly coupled systems of Hamilton-Jacobi equations with convex, coercive Hamiltonians. These results apply in particular to systems arising in large deviations theory for random evolution processes.

MSC(Primary)49L25
MSC(Secondary)35F30, 35B25
Uncontrolled Keywordssystems of Hamilton-Jacobi equations, viscosity solutions, large deviations theory.